# SDR SWIA2020091652517

- Difficulty date: August 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Stringer 10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL GOUGED AT APPROX STGR 10R ON THE FWD SIDE OF THE RT EMER DOOR SURROUND STRUCTURE.  C-CHECK RO 9/12/2020.  REMOVED AND REPLACED THE INTERCOSTAL AT THE EMER SURROUND STRUCTURE STR 10R, REF DRAWING CRJ200 SRM.  COMPLIED WITH ST, ALL CHECKS GOOD.
